Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Measures of concordance determined by $D_4$-invariant measures on $(0,1)^2$


Authors: H. H. Edwards, P. Mikusinski and M. D. Taylor
Journal: Proc. Amer. Math. Soc. 133 (2005), 1505-1513
MSC (2000): Primary 62H05, 62H20
DOI: https://doi.org/10.1090/S0002-9939-04-07641-5
Published electronically: November 19, 2004
MathSciNet review: 2111952
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A measure, $\mu$, on $(0,1)^2$ is said to be $D_4$-invariant if its value for any Borel set is invariant with respect to the symmetries of the unit square. A function, $\kappa$, generated in a certain way by a measure, $\mu$, on $(0,1)^2$ is shown to be a measure of concordance if and only if the generating measure is positive, regular, $D_4$-invariant, and satisfies certain inequalities. The construction examined here includes Blomqvist's beta as a special case.


References [Enhancements On Off] (What's this?)

  • 1. Carley, H., and Taylor, M.D., A new Proof of Sklar's Theorem, Proceedings of the Conference on Distributions with Given Marginals and Statistical Modelling, (eds: C.M. Cuadras, J. Fostiana, and J.A. Rodriguez-Lallena), Barcelona, 2000, 29-34.
  • 2. Darsow, W.F., Nguyen, B., and Olsen, E.T., Copulas and Markov Processes, Illinois Journal of Mathematics, vol. 36, number 4, (1992), 600-642. MR 1215798 (94h:60126)
  • 3. Edwards, H.H., Mikusinski, P., and Taylor M.D., Measures of Concordance Determined by $D_4$-Invariant Copulas, to appear.
  • 4. Joe, H., Multivariate Concordance, Journal of Multivariate Analysis, vol. 35, (1990), 12-30. MR 1084939 (92h:62091)
  • 5. Mikusinski, P., Sherwood, H., and Taylor, M.D., The Fréchet Bounds Revisited, Real Analysis Exchange, 17 (1991-92), 759-764. MR 1171416 (93g:60028)
  • 6. Nelsen, R., (1999), An Introduction to Copulas, Springer-Verlag, New York, 1999. MR 1653203 (99i:60028)
  • 7. Scarsini, M., On Measures of Concordance, Stochastica, VIII, (1984), 201-218. MR 0796650 (87e:62065)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 62H05, 62H20

Retrieve articles in all journals with MSC (2000): 62H05, 62H20


Additional Information

H. H. Edwards
Affiliation: Department of Mathematics, University of Central Florida, P.O. Box 161364, Orlando, Florida 32816-1364
Email: newcopulae@yahoo.com

P. Mikusinski
Affiliation: Department of Mathematics, University of Central Florida, P.O. Box 161364, Orlando, Florida 32816-1364
Email: piotrm@mail.ucf.edu

M. D. Taylor
Affiliation: Department of Mathematics, University of Central Florida, P.O. Box 161364, Orlando, Florida 32816-1364
Email: mtaylor@pegasus.cc.ucf.edu

DOI: https://doi.org/10.1090/S0002-9939-04-07641-5
Received by editor(s): August 1, 2003
Received by editor(s) in revised form: November 11, 2003, and January 13, 2004
Published electronically: November 19, 2004
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society